RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lee, Edmond W H

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1045
Abstract pages:249
Full texts:32
References:63
Associate professor
PhD
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person81187
http://scholar.google.com/citations?user=3FWiBwYAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:lee.edmond-w-h
https://mathscinet.ams.org/mathscinet/MRAuthorID/733616
http://www.scopus.com/authid/detail.url?authorId=35361164300
https://www.researchgate.net/profile/Edmond_Lee3

Publications in Math-Net.Ru
2014
1. Edmond W. H. Lee, “Inherently non-finitely generated varieties of aperiodic monoids with central idempotents”, Zap. Nauchn. Sem. POMI, 423 (2014),  166–182  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:4 (2015), 588–599  scopus
2012
2. Edmond W. H. Lee, “Maximal Specht varieties of monoids”, Mosc. Math. J., 12:4 (2012),  787–802  mathnet  mathscinet  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020